05-30-2004, 06:39 PM #1
final question on new cycle(will acne get worse)??
im starting up a test cyp/deca /dbol cycle will my minor acne on face get worse from this cycle bc it got a little bad on just deca/sust 250 but not till week 12 of my last cycle(750mg of sustwk/500mg deca)......well i hope i dont get it as worse plus i was using europa underground company(human gear) can anyone give me answers??? heres my cycle im gonna start today:
wk 1-15 test cyp 500mg
wk 1-10 deca 500mg
wk 1-5 dbol 30mg
wk 11-17 winny 50mg eod
stats: 20 yrs, 6'6, 260, 17.5" arms, 24" quads, 17" calves, 42" chest
thanks BROS, any tips would help
05-30-2004, 06:42 PM #2
yes if you have acne now...it will definalty get worst....maybe you should try going to a derm to get meds if your not already taking anything for the acne....some antibiotics would help alot....if those don't work theres always accutane!
05-30-2004, 06:44 PM #3
most likely will get worse
umm as for acne check out http://gmuntz.tripod.com/b5.html
you may wanna get some B5 and run it at the 10mg/ed until acne clears (as u said u have some atm) then once thats gone run the maintenance level ed
hope this helps
05-30-2004, 06:44 PM #4
yeah ill hit up accutane after my cycle...but can you buy tetracycline in mexico???
05-30-2004, 06:47 PM #5
i used accutane back in high school and very little acne wasnt completely clear but **** close its a good drug i want another cycle of it and maybe ill get sum pussy again hahaha
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)